RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Korotkov, Vitalii Borisovich

Statistics Math-Net.Ru
Total publications: 59
Scientific articles: 59

Number of views:
This page:1747
Abstract pages:5691
Full texts:2328
References:481

http://www.mathnet.ru/eng/person28428
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/223706

Publications in Math-Net.Ru
2019
1. V. B. Korotkov, “On one class of linear operators in $L_2$”, Sibirsk. Mat. Zh., 60:1 (2019),  118–122  mathnet  elib; Siberian Math. J., 60:1 (2019), 89–92  isi  scopus
2018
2. V. B. Korotkov, “Convolution integral operators”, Sibirsk. Mat. Zh., 59:4 (2018),  858–862  mathnet  elib; Siberian Math. J., 59:4 (2018), 677–680  isi  scopus
2017
3. V. B. Korotkov, “On systems of linear functional equations of the second kind in $L_2$”, Sibirsk. Mat. Zh., 58:5 (2017),  1091–1097  mathnet  elib; Siberian Math. J., 58:5 (2017), 845–849  isi  elib  scopus
4. V. B. Korotkov, “Integral equations of the third kind with unbounded operators”, Sibirsk. Mat. Zh., 58:2 (2017),  333–343  mathnet  elib; Siberian Math. J., 58:2 (2017), 255–263  isi  elib  scopus
2016
5. V. B. Korotkov, “Measure compact, almost compact, and integral operators of the first, second, and third kind”, Sibirsk. Mat. Zh., 57:2 (2016),  373–387  mathnet  mathscinet  elib; Siberian Math. J., 57:2 (2016), 292–302  isi  scopus
6. V. B. Korotkov, “On partially measure compact unbounded linear operators on $L_2$”, Vladikavkaz. Mat. Zh., 18:1 (2016),  36–41  mathnet
2015
7. V. B. Korotkov, “On systems of linear functional equations of the third kind in $L_2$”, Sibirsk. Mat. Zh., 56:3 (2015),  549–556  mathnet  mathscinet  elib; Siberian Math. J., 56:3 (2015), 435–441  isi  elib  scopus
2014
8. V. B. Korotkov, “On the similarity of linear operators in $L_p$ to integral operators of the first and second kind”, Sibirsk. Mat. Zh., 55:1 (2014),  124–130  mathnet  mathscinet; Siberian Math. J., 55:1 (2014), 100–104  isi  scopus
2013
9. V. B. Korotkov, “Linear functional equations of the first, second, and third kind in $L_2$”, Sibirsk. Mat. Zh., 54:6 (2013),  1294–1303  mathnet  mathscinet; Siberian Math. J., 54:6 (2013), 1029–1036  isi  scopus
10. V. B. Korotkov, “Measure-compact operators, almost compact operators, and linear functional equations in $L_p$”, Sibirsk. Mat. Zh., 54:3 (2013),  610–619  mathnet  mathscinet; Siberian Math. J., 54:3 (2013), 479–486  isi  scopus
2011
11. V. B. Korotkov, “On some algebra of continuous linear operators”, Sibirsk. Mat. Zh., 52:2 (2011),  310–314  mathnet  mathscinet; Siberian Math. J., 52:2 (2011), 244–247  isi  scopus
2010
12. V. B. Korotkov, “The limit spectrum of a positive operator in $L_2$ that is integral on some subspace”, Sibirsk. Mat. Zh., 51:3 (2010),  569–574  mathnet  mathscinet  zmath  elib; Siberian Math. J., 51:3 (2010), 452–455  isi  elib  scopus
2009
13. V. B. Korotkov, “$\langle2,1\rangle$-Compact operators”, Sibirsk. Mat. Zh., 50:1 (2009),  118–122  mathnet  mathscinet; Siberian Math. J., 50:1 (2009), 96–99  isi  scopus
2008
14. V. B. Korotkov, “On the functions of one selfadjoint integral operator”, Sibirsk. Mat. Zh., 49:5 (2008),  1083–1086  mathnet  mathscinet  elib; Siberian Math. J., 49:5 (2008), 857–859  isi  elib  scopus
2006
15. V. B. Korotkov, “Reduction of operator families to integral form”, Sibirsk. Mat. Zh., 47:5 (2006),  1092–1098  mathnet  mathscinet  zmath; Siberian Math. J., 47:5 (2006), 896–900  isi  scopus
2005
16. V. B. Korotkov, “One criterion for nuclearity of linear operators”, Sibirsk. Mat. Zh., 46:5 (2005),  1072–1078  mathnet  mathscinet  zmath; Siberian Math. J., 46:5 (2005), 857–862  isi
2003
17. V. B. Korotkov, “On the integral operators of the third kind”, Sibirsk. Mat. Zh., 44:5 (2003),  1063–1066  mathnet  mathscinet  zmath; Siberian Math. J., 44:5 (2003), 829–832  isi
2002
18. V. B. Korotkov, “Integral operators and absolute convergence systems”, Sibirsk. Mat. Zh., 43:3 (2002),  573–578  mathnet  mathscinet  zmath; Siberian Math. J., 43:3 (2002), 458–462  isi
2000
19. V. B. Korotkov, “On the nonintegrability of functions of some integral and partial integral operators”, Sibirsk. Mat. Zh., 41:3 (2000),  625–628  mathnet  mathscinet  zmath; Siberian Math. J., 41:3 (2000), 518–520
1998
20. V. B. Korotkov, “On the nonintegrality of Fredholm resolvents of some integral operators”, Sibirsk. Mat. Zh., 39:4 (1998),  905–907  mathnet  mathscinet  zmath; Siberian Math. J., 39:4 (1998), 781–783  isi
21. V. B. Korotkov, “A nuclearity criterion for linear operators”, Sibirsk. Mat. Zh., 39:3 (1998),  560–564  mathnet  mathscinet  zmath; Siberian Math. J., 39:3 (1998), 484–487  isi
1997
22. V. B. Korotkov, “On algebraic properties of Akhiezer integral operators”, Sibirsk. Mat. Zh., 38:3 (1997),  569–572  mathnet  mathscinet  zmath; Siberian Math. J., 38:3 (1997), 488–491  isi
1996
23. V. B. Korotkov, “On some algebraic properties of integral operators”, Sibirsk. Mat. Zh., 37:6 (1996),  1347–1349  mathnet  mathscinet  zmath; Siberian Math. J., 37:6 (1996), 1182–1183  isi
1994
24. V. B. Korotkov, “On left ideals of sets of partially integral operators”, Sibirsk. Mat. Zh., 35:3 (1994),  622–623  mathnet  mathscinet  zmath; Siberian Math. J., 35:3 (1994), 556–557  isi
1993
25. V. B. Korotkov, “Reducing certain operator families to integral form”, Sibirsk. Mat. Zh., 34:3 (1993),  97–101  mathnet  mathscinet  zmath; Siberian Math. J., 34:3 (1993), 481–485  isi
26. V. B. Korotkov, “On resolvents of integral and partially integral operators”, Sibirsk. Mat. Zh., 34:2 (1993),  88–91  mathnet  mathscinet  zmath; Siberian Math. J., 34:2 (1993), 276–279  isi
1992
27. V. B. Korotkov, “Properties of integral and partial integral operators”, Sibirsk. Mat. Zh., 33:1 (1992),  201–204  mathnet  mathscinet  zmath; Siberian Math. J., 33:1 (1992), 166–168  isi
1990
28. V. B. Korotkov, “Ideals of sets of integral and partially integral operators”, Sibirsk. Mat. Zh., 31:4 (1990),  207–211  mathnet  mathscinet  zmath; Siberian Math. J., 31:4 (1990), 704–708  isi
1989
29. V. B. Korotkov, “Partially integral operators”, Sibirsk. Mat. Zh., 30:5 (1989),  80–83  mathnet  mathscinet  zmath; Siberian Math. J., 30:5 (1989), 727–730  isi
1982
30. V. B. Korotkov, “Regular compact factorization of integral operators in $L_p$”, Mat. Zametki, 32:5 (1982),  601–606  mathnet  mathscinet  zmath; Math. Notes, 32:5 (1982), 785–788  isi
1981
31. V. B. Korotkov, “Unitary equivalence of linear operators to bi-Carleman integral operators”, Mat. Zametki, 30:2 (1981),  255–260  mathnet  mathscinet  zmath; Math. Notes, 30:2 (1981), 615–617  isi
1980
32. V. B. Korotkov, “Some properties of $B$-integral operators in $L_2$”, Sibirsk. Mat. Zh., 21:6 (1980),  161–164  mathnet  mathscinet  zmath; Siberian Math. J., 21:6 (1980), 871–873  isi
33. V. B. Korotkov, “Some properties of integral and partially integral operators in $L_2$”, Sibirsk. Mat. Zh., 21:1 (1980),  98–105  mathnet  mathscinet  zmath; Siberian Math. J., 21:1 (1980), 73–78  isi
1979
34. V. B. Korotkov, “General integral equations of the third kind”, Differ. Uravn., 15:6 (1979),  1097–1105  mathnet  mathscinet  zmath
1978
35. V. B. Korotkov, “A criterion for unitary equivalence of unbounded operators to integral operators”, Mat. Zametki, 23:2 (1978),  271–280  mathnet  mathscinet  zmath; Math. Notes, 23:2 (1978), 147–151
1977
36. V. B. Korotkov, “A lower bound of the error for cubature formulas”, Sibirsk. Mat. Zh., 18:5 (1977),  1188–1191  mathnet  mathscinet  zmath; Siberian Math. J., 18:5 (1977), 845–847  isi
1976
37. V. B. Korotkov, “The unitary equivalence of linear operatops to integral operators”, Mat. Zametki, 19:4 (1976),  601–610  mathnet  mathscinet  zmath; Math. Notes, 19:4 (1976), 364–368
1974
38. V. B. Korotkov, “On some properties of partially integral operators”, Dokl. Akad. Nauk SSSR, 217:4 (1974),  752–754  mathnet  mathscinet  zmath
39. V. B. Korotkov, “Strong integral operators”, Mat. Zametki, 16:6 (1974),  907–912  mathnet  mathscinet  zmath; Math. Notes, 16:6 (1974), 1137–1140
40. V. B. Korotkov, “The Carleman nature of functions of selfadjoint operators”, Sibirsk. Mat. Zh., 15:4 (1974),  845–854  mathnet  mathscinet  zmath; Siberian Math. J., 15 (1974), 600–606
41. V. B. Korotkov, “Integral representations of linear operators”, Sibirsk. Mat. Zh., 15:3 (1974),  529–545  mathnet  mathscinet  zmath; Siberian Math. J., 15:3 (1974), 379–391
1971
42. V. B. Korotkov, “On integral representations of linear operators”, Dokl. Akad. Nauk SSSR, 198:4 (1971),  755–758  mathnet  mathscinet  zmath
43. V. B. Korotkov, “Integral operators with kernels that satisfy the Carleman and Ahiezer conditions. II”, Sibirsk. Mat. Zh., 12:6 (1971),  1301–1310  mathnet  mathscinet  zmath; Siberian Math. J., 12:6 (1971), 938–945
1970
44. V. B. Korotkov, “On integral operators”, Dokl. Akad. Nauk SSSR, 195:6 (1970),  1267–1269  mathnet  mathscinet  zmath
45. V. B. Korotkov, “Classification and characteristic properties of Carleman operators”, Dokl. Akad. Nauk SSSR, 190:6 (1970),  1274–1277  mathnet  mathscinet  zmath
46. V. B. Korotkov, “Characteristic properties of strong integral and strong $B$-integral self-adjoint operators”, Mat. Zametki, 8:5 (1970),  653–661  mathnet  mathscinet  zmath; Math. Notes, 8:5 (1970), 838–842
1969
47. V. B. Korotkov, “The Carleman nature of the resolvents of certain linear operators”, Dokl. Akad. Nauk SSSR, 185:4 (1969),  757–759  mathnet  mathscinet  zmath
48. V. B. Korotkov, “On the problem of G. Targonski concerning the relation between the kernel of a normal Carleman operator and the kernel of the adjoint operator”, Mat. Zametki, 6:5 (1969),  599–606  mathnet  mathscinet  zmath; Math. Notes, 6:5 (1969), 821–825
1967
49. V. B. Korotkov, “$T$-invariance of the coefficients of quasi-linear hyperbolic equations”, Dokl. Akad. Nauk SSSR, 172:2 (1967),  271–274  mathnet  mathscinet  zmath
1966
50. V. B. Korotkov, “Integral operators with Carleman kernels”, Differ. Uravn., 2:2 (1966),  252–265  mathnet  mathscinet
1965
51. V. B. Korotkov, “On integral operators with Carleman kernels”, Dokl. Akad. Nauk SSSR, 165:4 (1965),  748–751  mathnet  mathscinet  zmath
52. V. B. Korotkov, “Compactness criteria in abstract function spaces and the complete continuity of the embedding operator”, Dokl. Akad. Nauk SSSR, 160:3 (1965),  530–533  mathnet  mathscinet  zmath
53. V. B. Korotkov, “Representations of completely continuous operators and some questions in the theory of scales”, Sibirsk. Mat. Zh., 6:1 (1965),  86–107  mathnet  mathscinet  zmath
1964
54. V. B. Korotkov, Yu. I. Gil'derman, “The Fourier transform for abstract set functions”, Sibirsk. Mat. Zh., 5:4 (1964),  844–852  mathnet  mathscinet  zmath
1963
55. V. B. Korotkov, “Representations of continuous linear operators by abstract functions, and imbedding theorems”, Dokl. Akad. Nauk SSSR, 153:2 (1963),  262–265  mathnet  mathscinet  zmath
56. Yu. I. Gil'derman, V. B. Korotkov, “On the general form of completely continuous operators acting from $L_p$ into a $B$-space $X$”, Sibirsk. Mat. Zh., 4:6 (1963),  1426–1430  mathnet  mathscinet  zmath
1962
57. V. B. Korotkov, “Abstract set functions and imbedding theorems”, Dokl. Akad. Nauk SSSR, 146:3 (1962),  531–534  mathnet  mathscinet  zmath
58. V. B. Korotkov, “On direct and inverse imbedding theorems for some spaces of abstract set functions”, Dokl. Akad. Nauk SSSR, 144:4 (1962),  717–720  mathnet  mathscinet  zmath
1961
59. V. B. Korotkov, “On Sobolev's imbedding theorems for abstract functions”, Dokl. Akad. Nauk SSSR, 141:2 (1961),  308–311  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020